1
TITLE: On the resolution of singularities of one-dimensional foliations on three-manifolds
AUTHORS: Rebelo, JC; Reis, H;
TYPE: Article, PUBLISHED: 2021, SOURCE: RUSSIAN MATHEMATICAL SURVEYS, VOLUME: 76, ISSUE: 2
INDEXED IN: WOS
2
TITLE: PALAIS LEAF-SPACE MANIFOLDS AND SURFACES CARRYING HOLOMORPHIC FLOWS
AUTHORS: Ana Cristina Ferreira; Julio C Rebelo; Helena Reis;
TYPE: Article, PUBLISHED: 2019, SOURCE: MOSCOW MATHEMATICAL JOURNAL, VOLUME: 19, ISSUE: 2
INDEXED IN: Scopus WOS
3
TITLE: A note on integrability and finite orbits for subgroups of Diff (C-n, 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis;
TYPE: Article, PUBLISHED: 2015, SOURCE: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, VOLUME: 46, ISSUE: 3
INDEXED IN: WOS